# SDR SIMA201809042002

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,492 hours, 28,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PARKING BRAKE VERY DIFFICULT TO ENGAGE. LUBRICATED PARKING BRAKE CONTROL IAW AMM 32-44-10. OPS CHK GOOD.
